Open Access System for Information Sharing

Login Library

 

Article
Cited 12 time in webofscience Cited 11 time in scopus
Metadata Downloads

L-2-signatures, homology localization, and amenable groups

Title
L-2-signatures, homology localization, and amenable groups
Authors
Cha, JCOrr, KE
POSTECH Authors
Cha, JC
Date Issued
Jun-2012
Publisher
WILEY-BLACKWELL
URI
http://oasis.postech.ac.kr/handle/2014.oak/15998
DOI
10.1002/CPA.21393
ISSN
0010-3640
Article Type
Article
Citation
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, vol. 65, no. 6, page. 790 - 832, 2012-06
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHA, JAE CHOON
Dept of Mathematics
Read more

Views & Downloads

Browse